# SDR IPXA2019070244020

- Difficulty date: June 21, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 83,357 hours, 14,276 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: ANB720314
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT MLG W/W O/B AFT SIDE VERTICAL STIFFENER IS CRACKED. REMOVED AND REPLACED CRACKED RT MLG W/W O/B AFT SIDE VERTICAL STIFFENER IAW SRM 51-33-01 & 51-35-01. (MINOR)
